MathSciNet Relay Station
MathSciNet bibliographic data
MR1480781 (98k:14070) 14L35 (16G20)
Le Bruyn, Lieven Nilpotent representations. J. Algebra 197 (1997), no. 1, 153–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement